CureZone   Log On   Join
Re: Help!! H202 is possibly causing my iris to lighten!!
 
ozoneman Views: 5,647
Published: 12 years ago
 
This is a reply to # 1,039,452

Re: Help!! H202 is possibly causing my iris to lighten!!


Hi pooterlady
I would not be surprised that this is happening although I have not experienced it. When one considers that all toxic activity in the body can be read as dark spots in the iris of the eye by a qualified irridologist, would it not make sense that if toxins have been removed that the iris would become lighter?
Good ponder.....
Paul
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.656 sec, (1)